Some notes about distribution frame multipliers

Risultato della ricerca: Chapter

Abstract

Inspired by a recent work about distribution frames, the definition of multiplier operator is extended in the rigged Hilbert spaces setting and a study of its main properties is carried on. In particular, conditions for the density of domain and boundedness are given. The case of Riesz distribution bases is examined in order to develop a symbolic calculus.
Lingua originaleEnglish
Titolo della pubblicazione ospiteLandscapes of Time-Frequency Analysis, Vol.2
Pagine103-122
Numero di pagine20
Stato di pubblicazionePublished - 2020

Serie di pubblicazioni

NomeAPPLIED AND NUMERICAL HARMONIC ANALYSIS

All Science Journal Classification (ASJC) codes

  • ???subjectarea.asjc.2600.2604???

Fingerprint

Entra nei temi di ricerca di 'Some notes about distribution frame multipliers'. Insieme formano una fingerprint unica.

Cita questo